Renormalization of a generalized supersymmetric version of the maximal Abelian gauge

Capri, M. A. L. (Departamento de Física Teórica, Instituto de Física, Universidade do Estado do Rio de Janeiro, UERJ, Rua São Francisco Xavier 524, 20550-013, Rio de Janeiro, RJ, Brazil) ; Terin, R. C. (Departamento de Física Teórica, Instituto de Física, Universidade do Estado do Rio de Janeiro, UERJ, Rua São Francisco Xavier 524, 20550-013, Rio de Janeiro, RJ, Brazil) (Sorbonne Université, CNRS, Laboratoire de Physique Théorique de la Matière Condensée, LPTMC, F-75005 Paris, France) ; Toledo, H. C. (Departamento de Física Teórica, Instituto de Física, Universidade do Estado do Rio de Janeiro, UERJ, Rua São Francisco Xavier 524, 20550-013, Rio de Janeiro, RJ, Brazil)

31 January 2019

Abstract: In this work we present an algebraic proof of the renormazibility of the super-Yang-Mills action quantized in a generalized supersymmetric version of the maximal Abelian gauge. The main point stated here is that the generalized gauge depends on a set of infinity gauge parameters in order to take into account all possible composite operators emerging from the dimensionless character of the vector superfield. At the end, after the removal of all ultraviolet divergences, it is possible to specify values to the gauge parameters in order to return to the original supersymmetric maximal Abelian gauge, first presented in Phys. Rev. D 91, 125017 (2015).


Published in: Physical Review D 99 (2019)
Published by: APS
DOI: 10.1103/PhysRevD.99.025015
arXiv: 1811.12358
License: CC-BY-4.0



Back to search

Fulltext:
Download fulltextPDF Download fulltextXML